# SDR MASA2010120101373

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,256 hours, 15,201 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Out Of Limits
- Location: Nr 3 Brake
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKES VERY SOFT ON LANDING.  MX REPLACED THE NR 3 BRAKE LINE AND BLED BRAKES.
